Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Itchy bumps on upper arms. Is tit safe to use sudocrem ?

Dear Doctor , I have bumps that have emerged on my upper arms. Initially I thought it was acne but after a while as they continued to spread on my upper arms with itchiness I realised that it wasn t acne. The are quite red, a good number of them are going but they leave a black dot-like spot behind. Taking a closer look at them, they seem to form a light yellowish tip in the centre, a bit like a form of acne. It is really itchy and I have avoided itching them. I have been using sudocrem on them. Please help!
Asked On : Tue, 7 Jun 2011
Answers:  1 Views:  970
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
hi
it may be allergic condition as itching is there with red bump
u need to consult dermatologist
u can take tab cetrizine at night
apply antibiotic cream over it
drink more water
avoid sour food
avoid direct sun exposure
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor